does anyone else that takes buspar make them feel spacey
I take it and no I haven't noticed any difference.
How many mg are you on?
I'm on 10mg too 3 times a day
Not sleepy at all
Or space out
It makes me sleepy sometimes but it's usually not enough so I can get through it and be fine like 20 minutes later
I would talk with your Dr. Did you try asking if that's a normal side effect.
it is. There's a warning about it on the lable, at least on mine, and my doctor warned me of it when she gave it to me.
how much mg are you taking? And are you on other meds that make you drowsy as well.
I'm on 10 mg 3 times a day. I feel ok.
I’ve taken it for a long time and haven’t noticed any “spacey” feelings. Talk to your doctor about it.
Yes a little bit
☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision
Discover your Alikeness™ with people who are on the same journey, gain wisdom and get emotional relief in a secure & anonymous space.
Scan code or click below download the app